# SDR USAASB97258

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SECTION OF LOW LEVEL EMERGENCY LIGHTS INOPERATIVE (AFT OF OVERWING EXIT).  MAINTENANCE REPLACED BATTERY PACK AND CHARGER.  OPERATIONAL CHECK GOOD.  (M)
